# SDR SWIA2020033049705

- Difficulty date: February 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP, FLAP VANE L/E SKIN CHAFED BY CONTACT WITH BUMP BLOCK AT FLS104.5        (C-CHECK)   RO:3/26/2020REMOVED DAMAGED SKIN,INSTALLED NEW SKIN IAW CRJ SRM.
